# SDR SIMA20130213008

- Difficulty date: February 13, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 26,831 hours, 23,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND NR 1, 2, 4, 6  7 PROXIMITY (EMERGENCY) LIGHT STRIP HOLDERS DAMAGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 1, 2, 4, 6  7 PROXIMITY (EMERGENCY) LIGHT STRIP HOLDERS, HARDWARE & CONNECTION STRIPS IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
